# SDR ASAA1178785

- Difficulty date: December 21, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,714 hours, 16,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A721415
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY OF A/C LEFT SIDE OF KEEL BEAM APPROX STA 650 AT WHEEL WELL CUTOUT LOWER PANEL ATTACH POINT WORN.  REMOVED AND REPLACED FRAME IAW B737 700 SRM 53 40 71.
